MATHEMATICA BOHEMICA, Vol. 122, No. 1, pp. 63-73 (1997)

Convergence $\ell$-groups with zero radical

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia

Abstract: In this paper we investigate abelian convergence $\ell$-groups with zero radical such that each bounded sequence has a convergent subsequence.

Keywords: convergence $\ell$-group, $b$-sequential compactness, completely subdirect product

Classification (MSC2000): 06F20, 22C05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition